MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Tricuspid Valve Insufficiency/ Regurgitation (4453); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clip remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
On (b)(6) 2025 that the patient presented with grade 5+ functional tricuspid regurgitation (tr) and dilated right atrium for a triclip procedure.During the procedure, 3 triclips were successfully implanted.The tr was reduced to grade 1+ post procedure.On (b)(6) 2025, the third triclip had single leaflet device attachment(slda).There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on available information, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) could not be determined.The reported recurrent tricuspid valve insufficiency/ regurgitation appears to be a cascading effect of the reported slda.Tr is listed in the instructions for use as a known possible complication associated with the triclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances as no intervention was reported.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: health effect-clinical code: 4582, health effect- impact code: 2199.Codes added: health effect-clinical code: 4453, health effect- impact code: 4614.
 
Event or Problem Description
On (b)(6) 2025, the patient presented with grade 5+ functional tricuspid regurgitation (tr) and dilated right atrium for a triclip procedure.During the procedure, 3 triclips were successfully implanted.The tr was reduced to grade 1+ post procedure.On (b)(6) 2025, the third triclip had single leaflet device attachment(slda) from the septal leaflet.Recurrent tr of grade 3 was reported.There was no clinically significant delay.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23853904
Report Number2135147-2025-07563
Device Sequence Number20115860
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260211(10)50212R1003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50212R1003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale